MAUDE Adverse Event Report: MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER

MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER
Catalog Number INT6F11A3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis: the device was bloody indicating use.Visual inspection on the introducer sheaths had no noticeable defects.The broken dilator tubing was engaged to the sheath and the remaining part of the tubing was still engaged to the hub.The dilator tubing was broken at the edge of the hub.Actual physical measurements for outer and inner diameter of the dilator met specification indicating wall thickness is not a contributor to the event.Actual physical measurement of the introducer sheaths met specifications.(b)(4).
 
Event or Problem Description
The physician intended to use a 6f intrakit introducer.No damage was noted to the packaging of the device.The device was removed from packaging per ifu.No issues were noted when inspected on removal from packaging.The device was prepped per ifu.The device was properly hydrated.No resistance was encountered during advancement.Excessive force was not applied.It is reported that as the physician attempted to remove the dilator from the sheath the hub was separated from the dilator.No patient injury reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
INTRAKIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6471161
Report Number1220452-2017-00026
Device Sequence Number371544
Product Code DYB
UDI-Device Identifier20643169712274
UDI-Public20643169712274
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K162097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2019
Device Catalogue NumberINT6F11A3
Device Lot Number2016105124
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2017
Initial Date Received by Manufacturer 03/08/2017
Supplement Date Received by Manufacturer07/07/2017
Initial Report FDA Received Date04/07/2017
Supplement Report FDA Received Date08/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1